# SDR KKVA2011FA0000755

- Difficulty date: November 11, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N800BW
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600640
- Aircraft time: 3,251 hours, 3,052 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Seal
- Part number: 65415204
- Part serial: 32806
- Condition: Failed
- Location: Mlg Oleo
- Part time: 3,251 hours, 3,052 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CREW REPORTED THE LANDING GEAR WOULD NOT RETRACT. CREW RETURNED TO DEPARTURE FOR AN UNEVENTFUL LANDING. UPON INSPECTED BY MX, IT WAS FOUND THAT THE RT MLG OLEO SEAL HAD ROLLED, PREVENTING THE GEAR FROM FULLY EXTENDING WHICH WOULD NOT ALLOW THE GEAR TO RETRACT.
